Annals of Thoracic Medicine Official publication of the Saudi Thoracic Society, affiliated to King Saud University
 
Search Ahead of print Current Issue Archives Instructions Subscribe e-Alerts Login 
Home Email this article link Print this article Bookmark this page Decrease font size Default font size Increase font size
CASE REPORT
Year : 2008  |  Volume : 3  |  Issue : 4  |  Page : 149-151

Isoniazid- and ethambutol-induced psychosis


Department of Pulmonary Medicine, CSM Medical University, UP, Lucknow - 226 003, India

Correspondence Address:
R Prasad
Department of Pulmonary Medicine, C.S.M. Medical University, Lucknow - 226 003
India
Login to access the Email id


DOI: 10.4103/1817-1737.43083

PMID: 19561898

Rights and Permissions

Most cases of antituberculous agent-associated psychoses were caused by isoniazid (INH), with ethambutol (EMB)-induced psychosis being rare. The concomitant occurrence of INH- and EMB- induced psychosis and in a single individual is extremely uncommon. We report a case of 28-year-old male who developed psychotic symptoms on start of EMB initially and later on INH also. He was prescribed rifampicin, pyrazinamide, and ofloxacin and had no further psychotic symptoms.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed5449    
    Printed226    
    Emailed6    
    PDF Downloaded720    
    Comments [Add]    
    Cited by others 7    

Recommend this journal